# SDR DALA2023070305311

- Difficulty date: July 3, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 61,608 hours, 43,642 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS (2 EA) ON INBR FIXED GUIDE VANE LOWER SKIN AT RH WING. SUMMARY OF NRC 00178: DENTS (2 EA) WITH THE MEASUREMENTS OF: DENT1 "D DIAMETER=2.000 IN, X DEPTH=0.0450, RATIO=44.444". DENT2 "D DIAMETER=1.200 IN, X DEPTH=0.0150, RATIO=80". (ET) HFEC WAS ACCOMPLISHED ON DENTED AREAS, NO CRACKS WERE FOUND AND (UT) TAP-TEST INSPECTION WAS ACCOMPLISHED 01 DISBONDS OF 1.8IN X 2.1IN WERE FOUND AND WAS REPAIRED. THEREFORE, THEY ARE NOW WITHIN LIMITS PER B717-200 SRM 57-53-01-1A-1 PAR 2 B., 57-53-01-1A PROCEDURE 1 PAR 3 A., B717 DC-MD/BOEING NDTSPM PART 9, 09-00-00, 57-53-01-1A, & DC-MD/BOEING NDTSPM PART 6, 06-10-01.001, AND 57-53-01-2R PROCEDURE 1 REPAIR 1 PAR 3. (LP #2846637)
